Mathematical Research Letters

Volume 6 (1999)

Number 5

Some remarks on rational periodic points

Pages: 495 – 509

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n5.a3

Author

Shu Kawaguchi (Kyoto University)

Abstract

Let $M$ be a finitely generated field over $\QQ$ and $X$ a variety defined over $M$. We study when the set $\{ P \in X(K) \mid f^{\circ n} (P) = P \ \text{for some} \ n \geq 1 \}$ is finite for any finite extension fields $K$ of $M$ and for any dominant $K$-morphisms $f : X \to X$ with $\deg f \geq 2$.

Full Text (PDF format)